# SDR IPXA2025052717502

- Difficulty date: May 16, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,092 hours, 20,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 144N2503133
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-Z143-LH MLG W/W AFT BULKHEAD AT STA 1180 LBL 11 CHANNEL CRACKED-DOT 139-20, MR-139.  INSTALLED NEW CHANNEL ON LH MLG W/W AFT BULKHEAD AT STA 1180 LBL 11 IAW B757-200 SRM 51-40-02-0G-0 MATERIAL USED: P/N:04-001-0109 BTCH:0004371371 P/N:BACB30NX6K4 BTCH:0004286459 MS:20470ADAD5 BTCH:0004235493 P/N:BACC30BL8 BTCH:0004398202 BTCH:0004398202.  REVIEWED
